Posted earlier about a small lesion on my inner thigh. started out( on Saturday) as a red, raised pea sized, round, non painful, non itching spot with a tiny white spot in the center. By the middle of the week, the center got bigger, flatter, and appeared to be scaly looking, while the outside stayed red and raised , almost like a donut ( red on the outside, white scaly inside).
It's almost gone after using a steroid creme and it's no where else on my body.
I'm a healthy female 42 yo, had complete physcial in April, normal weight, etc...no other issues.
Saw the Derm MD and he said it could be EAC, ringworm( not likely) , or an excema like lesion.
He said as long as I didn't see anymore anywhere else that if it were EAC, if would be ok...but if anymore came up that it would be a problem. He was short staffed and could not talk to me, but said to look it up.
Well I did and I read something about T-cell Leukemia??
Can you please explain this to me...
DOes this ,mean that I have this disease ( T-Cell ), does it mean I wil get it?
If I have one lesion, will others start appearing?
Why would he say this to me and leave me like that??
EAC (erythema annulare centrifugum) looks like large, circular or semicircular patches. That's not at all what you describe having. You'll have to ask him why he said it. Neither what you describe not what he said has anything meaningful to do with T-cell Leukemia. You are doing yourself no favor by looking things like that up, when they don't apply to you. Please ask these questions to the dermatologist who saw you. Remember that he also mentioned ringworm and eczema, which have nothing to do with leukemia.
I HAVE EAC...MY MD HAS BEEN TAKING BLOOD WORK SO FAR NOTHING HAS COME BACK. YESTERDAY HE GAVE ME PENICILLIN IN CASE I HAVE STRAP WATCH FOR MORE TEST TO COME BACK. WELL I TOOK 2 YEST. AND WHEN I WOKE UP THIS MORNING THE EAC WAS THE WORSE ITS BEEN IN 2 WEEKS. I REMEMBERED THE WEEK THEY CAME OUT I WAS EATING A LOT OF BLUE CHEESE AS WELL. THOUGHT I WOULD MENTION THAT. ANYWAY THESE THINGS ARE EVERYWHERE ON ME LEGS,STOMACH , BREAST, ARMS, NECK AND A FEW HEAR AND THERE ON MY FACE AND HANDS. IM FREAKING OUT. IVE ALWAYS BEEN HEALTHY..WHAT CAN IT BE FROM. OH THE DR ALSO GAVE ME PRONAZONE "I KNOW ITS NOT HOW YOU SPELL IT"AND THAT DIDN'T CLEAR T UP. PLEASE HELP! THANK YOU TRACY
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.